Open Access
August, 1985 Approximations of Solutions of Stochastic Differential Equations Driven by Semimartingales
Philip Protter
Ann. Probab. 13(3): 716-743 (August, 1985). DOI: 10.1214/aop/1176992905


The classical results on the instability of the solutions of stochastic differential equations are extended in two directions: the coefficients are allowed to depend on the paths of the solutions, and arbitrary semimartingales (not simply continuous ones) are allowed as differentials. This extends the results of Wong and Zakai, McShane, Nakao and Yamato, etc.


Download Citation

Philip Protter. "Approximations of Solutions of Stochastic Differential Equations Driven by Semimartingales." Ann. Probab. 13 (3) 716 - 743, August, 1985.


Published: August, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0578.60055
MathSciNet: MR799419
Digital Object Identifier: 10.1214/aop/1176992905

Primary: 60H10
Secondary: 60H20

Keywords: Semimartingale , Stochastic differential equations , Stratonovich integrals

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 3 • August, 1985
Back to Top